# SDR SWIA201128977

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 31,737 hours, 28,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD ARCING & CRACKING DURING CRUISE FLIGHT.  (FLT 4457)  REPLACED LEFT WINDSHIELD PER AMM.  P/N  NP-139321-13,  S/N  OFF  96131H7501
